I had pain in my lower side first week of February, I went to the emergency room, had a ct scan done and it showed diverticulitis. Put me on 2 antibiotics, they were horrible. Had an allergic reaction, rash and thrush in my mouth. Then last Tuesday I started to feel the pain and discomfort coming back. Wednesday morning I called my dr told him my symptoms, he called in a prescription of augmentin and Bentyl. I didn't get pills filled until 2 pm. About 11am before I took the new meds, I started to feel pressure in my upper stomach, not pain just really uncomfortable. The only time it I felt relief was when I was setting down. I got my new meds took them and went on a soft food diet. Thru the course of the day the pressure got worse , still not pain just uncomfortable. I was up til 6 30 am, finally was able to sleep. Got up at noon, missed work, pressure was finally letting up. I only took 2 of the bentyl because one symptom of them was bloating. I still have enough antibiotics to go til Sunday morning and I still feel alittle pain in my lower left side, some relief when I make a bowel movement , but not gone. My question is... When I finish the antibiotics on Sunday morning and I still feel the pain, do I call my dr back and let him know? Or is this pain going to be a part of my life now? And when do I know when to call the dr? I've not run any fever thru all of this, I've not had any bleeding, just pain and bloating. My mother has this aweful illness too, she had the surgery back in the early 90s. It was a horrible surgery. And she came close to dieing and it took her almost a year to get back to living life. My brother had it also, he has passed away but not from this. I've been all over the Internet looking for information and answers, haven't found anything that's has helped me. Thanks so much for any help and advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 6 answers
Posted 24 Jun 2012 • 3 answers
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Posted 1 Dec 2015 • 1 answer
Posted 17 Apr 2016 • 1 answer